# SDR UALA2012111606588

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,229 hours, 20,901 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SEAT RECLINE DEFECTIVE.  SEAT FALLS AFT RATHER THAN SPRING FWD.  REPLACED 1ST OFFICER'S SEAT PER MM, OPS CHECKED NORMAL.
